W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TGMR313115 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Still images were evaluated by gore imaging services and confirmed the report of lack of circumferential device apposition (birdbeaking).The images provided in the evaluation show the proximal alignment marker was not positioned towards the greater curve relative to the guidewire, but it cannot be confirmed that these images represent the proximal alignment marker positioning as the device was deployed.Thus, the reports of inability to align the olive radiopaque alignment marker to the outer curve and device angulation not aligned to inner aortic curve cannot be confirmed with the currently available information.No root causes for the reported difficulty of inserting/advancing the device, the lack of circumferential device apposition, the inability to align the olive radiopaque alignment marker to the outer curve, and device angulation not aligned to inner aortic curve could be identified.
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient was implanted with gore® tag® conformable thoracic stent graft with active control system to treat a thoracic aorta zone 3 intramural hematoma and enlarging penetrating aortic ulcer (pau).Reportedly a cook lunderquist 035¿ double curve wire was placed in a standard manner and a gore® dryseal flex introducer sheath (dsf2033/lot serial number is unk) was introduced to the infrarenal aorta.The gore® tag® conformable thoracic stent graft with active control system (tgmr313115) was introduced through the sheath with some difficulty.The physician later commented that it was "tight" in the sheath.The tgmr313115 device was advanced to the aortic arch however the proximal alignment marker was positioned to the lesser curve of the aortic arch.The sub optimal orientation was noted, and the device was advance the to the ascending aorta and then retracted to the descending aorta two times in an effort the reorient the alignment marker to the greater curve.The alignment marker did assume the greater curve in the descending aorta however it reassumed the lesser curve at the desired deployment location.The physician elected to deploy the graft at zone 2.At first stage, 50% deployment, the physician elected to cautiously input some angulation control to observe if the graft would respond as desired and angulation input was stopped when it appeared that it would not improve lesser curve apposition.The graft was fully deployed in a standard manner and the delivery system was removed.An angiogram was performed, and the graft appeared to be in an optimal position at zone 3 with a minor loss of apposition at the lesser curve (bird-beak, event ongoing).The pau appeared excluded, and the physician reported satisfactory results.The patient tolerated the procedure.No further information is available.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Review of the event determined this event to be non-reportable.This medwatch will be voided/retracted.